Advanced Search
Article Contents
Article Contents

Traveling wave solutions of a reaction-diffusion equation with state-dependent delay

Abstract Related Papers Cited by
  • This paper is concerned with the traveling wave solutions of a reaction-diffusion equation with state-dependent delay. When the birth function is monotone, the existence and nonexistence of monotone traveling wave solutions are established. When the birth function is not monotone, the minimal wave speed of nontrivial traveling wave solutions is obtained. The results are proved by the construction of upper and lower solutions and application of the fixed point theorem.
    Mathematics Subject Classification: Primary: 35K57; Secondary: 35C07; 37C65.


    \begin{equation} \\ \end{equation}
  • [1]

    W. G. Aiello, H. I. Freedman and J. Wu, Analysis of a model representing stage-structured population growth with state-dependent time delay, SIAM J. Appl. Math., 52 (1982), 855-869.doi: 10.1137/0152048.


    H. G. Andrewartha and L. C. Birch, The Distribution and Abundance of Animals, University of Chicago Press, Chicago, IL, 1954.


    O. Arino, K. P. Hadeler and M. L. Hbid, Existence of periodic solutions for delay differential equations with state dependent delay, J. Differential Equations, 144 (1998), 263-301.doi: 10.1006/jdeq.1997.3378.


    K. L. Cooke and W. Huang, On the problem of linearization for state-dependent delay differential equations, Proc. Amer. Math. Soc., 124 (1996), 1417-1426.doi: 10.1090/S0002-9939-96-03437-5.


    J. Fang and X. Q. Zhao, Existence and uniqueness of traveling waves for non-monotone integral equations with applications, J. Differential Equations, 248 (2010), 2199-2226.doi: 10.1016/j.jde.2010.01.009.


    F. Hartung, T. Krisztin, H.-O. Walther and J. Wu, Functional differential equations with state-dependent delays: Theory and applications, in Handbook of Differential Equations: Ordinary Differential Equations (eds. A. Canada), Elsevier, Dordrecht, The Netherlands, (2006), 435-545.


    Q. Hu, J. Wu and X. Zou, Estimates of periods and global continua of periodic solutions for state-dependent delay equations, SIAM J. Math. Anal., 44 (2012), 2401-2427.doi: 10.1137/100793712.


    X. Liang and X. Q. Zhao, Asymptotic speeds of spread and traveling waves for monotone semiflows with applications, Comm. Pure Appl. Math., 60 (2007), 1-40.doi: 10.1002/cpa.20154.


    G. Lin and S. Ruan, Traveling wave solutions for delayed reaction-diffusion systems and applications to Lotka-Volterra competition-diffusion models with distributed delays, J. Dynam. Diff. Eqns., 26 (2014), 583-605.doi: 10.1007/s10884-014-9355-4.


    S. Ma, Traveling wavefronts for delayed reaction-diffusion systems via a fixed point theorem, J. Differential Equations, 171 (2001), 294-314.doi: 10.1006/jdeq.2000.3846.


    S. Ma, Traveling waves for non-local delayed diffusion equations via auxiliary equations, J. Differential Equations, 237 (2007), 259-277.doi: 10.1016/j.jde.2007.03.014.


    P. Magal and O. Arino, Existence of periodic solutions for a state-dependent delay differential equation, J. Differential Equations, 165 (2000), 61-95.doi: 10.1006/jdeq.1999.3759.


    J. Mallet-Paret and R. D. Nussbaum, Superstability and rigorous asymptotics in singularly perturbed state-dependent delay-differential equations, J. Differential Equations, 250 (2011), 4037-4084.doi: 10.1016/j.jde.2010.10.024.


    K. W. Schaaf, Asymptotic behavior and traveling wave solutions for parabolic functional differential equations, Trans. Amer. Math. Soc., 302 (1987), 587-615.doi: 10.2307/2000859 .


    H. L. Smith and X. Q. Zhao, Global asymptotic stability of traveling waves in delayed reaction-diffusion equations, SIAM J. Math. Anal., 31 (2000), 514-534.doi: 10.1137/S0036141098346785.


    H. R. Thieme and X. Q. Zhao, Asymptotic speeds of spread and traveling waves for integral equations and delayed reaction-diffusion models, J. Differential Equations, 195 (2003), 430-470.doi: 10.1016/S0022-0396(03)00175-X.


    H. O. Walther, Semiflows for neutral equations with state-dependent delays, in Infinite dimensional dynamical systems (eds. J. Mallet-Paret, J. Wu, Y. Yi and H. Zhu), Fields Inst. Commun., 64, Springer, New York, (2013), 211-267.


    H. Wang, On the existence of traveling waves for delayed reaction-diffusion equations, J. Differential Equations, 247 (2009), 887-905.doi: 10.1016/j.jde.2009.04.002.


    Z. C. Wang, W. T. Li and S. Ruan, Traveling wave fronts of reaction-diffusion systems with spatio-temporal delays, J. Differential Equations, 222 (2006), 185-232.doi: 10.1016/j.jde.2005.08.010.


    J. Wu and X. Zou, Traveling wave fronts of reaction-diffusion systems with delay, J. Dynam. Diff. Eqns., 13 (2001), 651-687.doi: 10.1023/A:1016690424892.

  • 加载中

Article Metrics

HTML views() PDF downloads(143) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint